Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 69, NWS Jackson, MS

April 3, 20184 counties in Mississippi; 4 parishes in Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2018, 7:40 PM CDT for 4 counties in Mississippi; 4 parishes in Louisiana. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 7:40 PM CDT (00:40 UTC)
Expired
Apr 3, 2018, 8:45 PM CDT
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Catahoula Parish, LA, Concordia Parish, LA, Madison Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Jefferson County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:53 PM CDTTSTM WND DMG9 Nnw Waterproof, LAREPORT OF A TREE DOWN NEAR HIGHWAY 3252.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:51 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1866 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

617 
WUUS54 KJAN 040040
SVRJAN
LAC025-029-065-107-MSC001-021-063-149-040145-
/O.NEW.KJAN.SV.W.0069.180404T0040Z-180404T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
740 PM CDT TUE APR 3 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Tensas Parish in northeastern Louisiana...
  Eastern Madison Parish in northeastern Louisiana...
  Northern Concordia Parish in northeastern Louisiana...
  Northern Catahoula Parish in northeastern Louisiana...
  Southwestern Warren County in west central Mississippi...
  Claiborne County in southwestern Mississippi...
  Jefferson County in southwestern Mississippi...
  Adams County in southwestern Mississippi...

* Until 845 PM CDT

* At 740 PM CDT, severe thunderstorms were located along a line
  extending from near Tallulah to 7 miles north of Helena to near
  Jonesville, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Helena around 745 PM CDT. 
  Lake Bruin around 750 PM CDT. 
  St. Joseph around 800 PM CDT. 
  Frogmore around 805 PM CDT. 
  Alcorn around 810 PM CDT. 
  Vicksburg, Ferriday and Monterey around 815 PM CDT. 
  Lorman around 825 PM CDT. 
  Fayette and Deer Park around 830 PM CDT. 

Other locations impacted by these severe thunderstorms include Mound,
Harrisonburg, Sicily Island, Delta, Ridgecrest and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across the area. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows! 
&&

LAT...LON 3168 9201 3191 9160 3193 9151 3250 9112
      3244 9097 3235 9099 3237 9087 3220 9099
      3224 9105 3214 9117 3218 9105 3208 9092
      3222 9073 3187 9072 3168 9082 3161 9094
      3161 9115 3148 9115 3129 9147 3163 9201
TIME...MOT...LOC 0040Z 301DEG 26KT 3238 9116 3197 9138 3166 9189 

HAIL...0.88IN
WIND...60MPH
 
$$

NF
2 follow-up statements
326 
WWUS54 KJAN 040109
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
809 PM CDT TUE APR 3 2018

LAC025-029-065-107-MSC001-021-063-149-040145-
/O.CON.KJAN.SV.W.0069.000000T0000Z-180404T0145Z/
Tensas LA-Madison LA-Concordia LA-Catahoula LA-Warren MS-
Claiborne MS-Jefferson MS-Adams MS-
809 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR TENSAS...SOUTHEASTERN MADISON...NORTHERN CONCORDIA AND EAST
CENTRAL CATAHOULA PARISHES...SOUTHWESTERN WARREN...CLAIBORNE...
JEFFERSON AND ADAMS COUNTIES...

At 808 PM CDT, severe thunderstorms were located along a line
extending from near Le Tourneau to near Alcorn to near Frogmore,
moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Alcorn, Lorman and Reganton around 815 PM CDT. 
  Port Gibson and Red Lick around 820 PM CDT. 
  Natchez, Vidalia, Pattison and Hermanville around 830 PM CDT. 
  Peyton around 835 PM CDT. 
  Cranfield and Stanton around 845 PM CDT. 

Other locations impacted by these severe thunderstorms include Mound,
Delta and Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across the area. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 3245 9100 3244 9097 3235 9099 3237 9087
      3220 9099 3224 9105 3215 9116 3218 9105
      3208 9092 3222 9073 3187 9072 3168 9082
      3161 9094 3161 9115 3148 9115 3131 9143
      3132 9147 3129 9148 3153 9185
TIME...MOT...LOC 0108Z 268DEG 35KT 3221 9084 3189 9110 3152 9166 

HAIL...0.75IN
WIND...60MPH
 
$$

NF
697 
WWUS54 KJAN 040141
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
841 PM CDT TUE APR 3 2018

LAC025-029-065-107-MSC001-021-063-149-040151-
/O.EXP.KJAN.SV.W.0069.000000T0000Z-180404T0145Z/
Tensas LA-Madison LA-Concordia LA-Catahoula LA-Warren MS-
Claiborne MS-Jefferson MS-Adams MS-
841 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR TENSAS...SOUTHEASTERN
MADISON...NORTHERN CONCORDIA AND EAST CENTRAL CATAHOULA PARISHES...
SOUTHWESTERN WARREN...CLAIBORNE...JEFFERSON AND ADAMS COUNTIES WILL
EXPIRE AT 845 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds up to 50 mph are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northeastern Louisiana...and southwestern and west central
Mississippi.

LAT...LON 3245 9100 3244 9097 3235 9099 3237 9087
      3220 9099 3224 9105 3215 9116 3218 9105
      3208 9092 3222 9073 3187 9072 3168 9082
      3161 9094 3161 9115 3148 9115 3131 9143
      3132 9147 3129 9148 3153 9185
TIME...MOT...LOC 0141Z 301DEG 26KT 3209 9061 3177 9088 3141 9144 

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:43 PM CDT, 57 minutes earlier.

Area forecast discussion, Apr 3, 6:43 PM CDT, 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Tue Apr 3 2018

...SEVERE WEATHER EXPECTED INTO TONIGHT...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:

Gusty showers and thunderstorms are expected to race from west to
east across the region through midnight to 1 am, although they may
not entirely clear through the PIB/HBG area until 3 am or so. With
these storms anticipate westerly wind gusts up to 50 mph or more
with brief flight cat reductions down to IFR levels. Ahead of the
storms southwest winds will blow from 10 to 20 mph with a wind
shift to the northwest as the front comes through and conditions
remaining gusty. VFR conditions should prevail in all areas by mid
morning tomorrow as clouds thin and clear. However, north winds
will continue to gust up to 20 to 25 miles in all areas tomorrow
through the day. /BB/

&&

.DISCUSSION...
.Tonight through Wednesday: The primary concern will be the risk of
severe weather for late this afternoon into the overnight hours.

Latest rap and satellite imagery showed an upper trough moving
through the Plains toward the Mississippi Valley. Southwest flow
aloft in flat ridging was observed across the region. On the surface
the combination of low pressure to the west northwest and high
pressure to the east was bring gusty winds mainly across the delta
region. Portions of the delta region were under a wind advisory.
Otherwise a cold front was approaching from the northwest. In the
warm sector readings were in mainly in the upper 70s to lower 80s.
Area radars were picking up some convection across portions of the
ArkLaTex where weather watches were in effect.

For late this afternoon into the overnight hours severe parameter
still look favorable in the latest model runs. The cold front will
be pushing into the northwest delta by early this evening. Latest Hi-
res CAM guidance still shows a QLCS like line that will pass over
the region from late this afternoon into the overnight hours.
Looking at the favorable severe parameters vertical totals upper
20s, midlevel lapse rates around 6.5 to 7.5C, deep layer shear 40 to
55 knots, MUCAPE around 1500 J/KG. While tornadoes cannot be ruled
out, the orientation of the 0-3km shear vectors are not as
supportive for this threat. As we go through the night the
instability will weaken as the QLCS tracks east southeast which is
reflected on the CAM guidance. The primary risks will be golf ball
size, damaging winds, and possible tornadoes. SPC has an enhanced
risk across portions of the northern delta region with a slight risk
elsewhere. Also the latest CAM guidance shows the post frontal gusty
winds across the delta through through 08z. So will extend the wind
advisory for a few more hours until 08z. The cold front will exit
the region prior to dawn. PWATs will be around 1.6 to 1.7 inches
which will may bring some locally heavy down pours. Due to the
progressive nature of this system not expecting any major flooding
concerns.

For Wednesday isolated showers will depart the Pine Belt area early.
A 1025 mb surface high will filter in a cooler airmass across the
region during the day. As far as temperatures are concern cooler
lows will range from the lower 40s to the lower 50s. Highs will
range from the middle 50s northwest to the middle 60s
southeast./17/

.Wednesday night through Monday night...Cold high pressure will
build in over the area Wednesday night behind the cold front.
Temperatures overnight Will fall into the 30s, with some areas
experiencing some patchy frost. This may have to be highlighted
in future HWO/Graphicasts. High pressure ridging will continue to
persist on Thursday from a high centered over the Ohio Valley.
Highs will climb to around 70 degrees across the area. As the
surface flow increases out of the southeast Thursday night into
Friday, so will the moisture. PWATS will climb to 1.3 to 1.5
inches across most of the area by Friday afternoon. Showers and
thunderstorms will be on the increase by Friday afternoon into the
evening hours, as a warm fronts pushes back north, out ahead of
another short wave and associated frontal system that will move
across the area overnight.

The front will sweep south across the area Friday night into
Saturday morning. Currently it looks like there will be enough
shear/instability for the possibility of another round of strong
to severe storms, and this will have to continue to be monitored.
The GFS/ECMWF differ on the timing of the back edge of the precip
on Saturday, with the ECMWF a little slower with moving the
precipitation out of the area. High pressure and dry/cool
conditions will return for Saturday, but the ECMWF/GFS diverge
Sunday night and Monday with a cold front across the area. Both
models have this feature, but the GFS is much stronger and
wetter. Will blend the two models and go with low end chance for
showers through this period. High pressure and dry/cool conditions
will return Monday night. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       46  61  40  72 /  90   1   1   2
Meridian      48  63  37  71 /  85   6   1   2
Vicksburg     46  61  42  72 /  88   0   1   2
Hattiesburg   53  67  39  73 /  86  21   1   1
Natchez       47  63  41  73 /  88   2   1   1
Greenville    42  57  41  68 /  99   0   1   2
Greenwood     42  58  39  69 / 100   0   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 3 AM CDT Wednesday for MSZ018-019-025-026-
     034-035.

LA...None.
AR...Wind Advisory until 3 AM CDT Wednesday for ARZ074-075.

&&

15/17/BB
Hazardous weather outlook, Apr 3, 2:58 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
258 PM CDT Tue Apr 3 2018

ARZ074-075-MSZ018-019-025-026-034-035-042000-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington-
Humphreys-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Tonight

Severe thunderstorms capable of producing mainly damaging wind
gusts, but also hail up to golfball size, and a few tornadoes are
expected beginning late this afternoon and continuing into this
evening.

Before and after thunderstorms move into the area, windy
conditions are anticipated through this afternoon through tonight
across the region. Winds will gust up to 40 to 45 mph at times.
This may knock down vulnerable trees and make travel difficult for
high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/image1.png)

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ027>033-036-042000-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms capable of producing mainly damaging wind
gusts, but also hail up to golfball size, and a few tornadoes are
expected this evening.

Before and after thunderstorms move into the area, windy
conditions are anticipated through this afternoon through tonight
across the region. Winds will gust up to 40 to 45 mph at times.
This may knock down vulnerable trees and make travel difficult for
high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/image1.png)

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ007>009-015-016-023>026-MSZ037>063-042000-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Attala-Winston-Noxubee-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms capable of producing damaging wind gusts,
hail up to golfball size, and a few tornadoes are possible
beginning late this afternoon across northeast Louisiana and the
Mississippi Delta, before moving south and east through tonight.

Before and after thunderstorms move into the area, windy
conditions are anticipated this afternoon through the most of the
nighttime hours across the region. Winds will gust in the 30 to 40
mph range at times. This may knock down vulnerable trees and make
travel difficult for high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/image1.png)

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ064>066-072>074-042000-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
258 PM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe thunderstorms capable of producing damaging wind gusts,
hail up to golfball size, and a few tornadoes are possible
beginning late this afternoon across northeast Louisiana and the
Mississippi Delta, before moving south and east through tonight.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 3, 6:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     2 NNW LAKE VILLAGE      33.35N 91.29W
04/03/2018                   CHICOT             AR   TRAINED SPOTTER

            POWER POLE SNAPPED ALONG HIGHWAY 65.

&&

TW/JE
Local storm report, Apr 3, 7:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     PARKDALE                33.12N 91.55W
04/03/2018                   ASHLEY             AR   LAW ENFORCEMENT

            TREES DOWN IN PARKDALE.

&&

TW/JE
Local storm report, Apr 3, 7:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     3 NNE METCALFE          33.48N 90.99W
04/03/2018  M69 MPH          WASHINGTON         MS   ASOS

            MEASURED AT KGLH.

&&

TW/JE
Local storm report, Apr 3, 7:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
719 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     LAKE VILLAGE            33.33N 91.29W
04/03/2018                   CHICOT             AR   LAW ENFORCEMENT

            THERE ARE REPORTS OF STOPLIGHTS, TREES, AND
            POWER LINES DOWN IN LAKE VILLAGE.

&&

TW/JE
Local storm report, Apr 3, 7:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     8 SW LAKE VILLAGE       33.24N 91.37W
04/03/2018                   CHICOT             AR   LAW ENFORCEMENT

            POWER POLES DOWN ALONG BILL YOUNG RD.

&&

TW/JE
Local storm report, Apr 3, 7:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     1 NNE GREENVILLE        33.40N 91.04W
04/03/2018                   WASHINGTON         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN GREENVILLE NEAR
            82-WEST , EDISON, AND UNION.

&&

TW/JE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:07 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower53 min
Apr 3, 7:20 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo70 min
Apr 3, 7:26 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren49 min
Apr 3, 7:47 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery73 min
Apr 3, 7:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin80 min
Apr 3, 8:19 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Holmes, Webster71 min
Apr 3, 8:23 PM CDTSpecial Weather StatementJANCopiah37 min
Apr 3, 8:40 PM CDTSpecial Weather StatementJANFranklin, Jefferson35 min
Apr 3, 8:53 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott52 min
Apr 3, 8:55 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Winston65 min
Apr 3, 9:01 PM CDTSpecial Weather StatementJANCopiah, Simpson29 min
Apr 3, 9:11 PM CDTSevere Thunderstorm WarningJANCopiah, Covington, Jasper, Jefferson Davis, Lawrence, Lincoln and 3 more79 min
Apr 3, 9:18 PM CDTSpecial Weather StatementJANLincoln42 min
Apr 3, 9:21 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee69 min
Apr 3, 9:33 PM CDTSpecial Weather StatementJANLamar42 min
Apr 3, 9:42 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton, Scott78 min
Apr 3, 10:13 PM CDTSpecial Weather StatementJANForrest47 min
Apr 3, 10:18 PM CDTSpecial Weather StatementJANClarke, Covington, Jasper, Jones57 min
Apr 3, 10:30 PM CDTSpecial Weather StatementJANMarion45 min
Apr 3, 10:46 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones59 min
Apr 3, 11:11 PM CDTSpecial Weather StatementJANForrest, Lamar64 min
Apr 3, 11:39 PM CDTSpecial Weather StatementJANWest Feliciana36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.